# SDR QXEA0000981

- Difficulty date: March 13, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX -  RIGHT-HAND INBOARD FLAP HAS SMALL GOUGE JUST AFT OF TOP OUTBOARD ANTI CHAFE PAD.  REPAIRED IAW FOKKER SRM 57-01-01, PAGE 3 AND SRM 51-10-04.
